# SDR CA130924002

- Difficulty date: June 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: N8SC0464C
- Condition: Damaged
- Location: Cabin
- Part time: 47,382 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON ARRIVAL, LINE ENGINEER NOTICED PAX WINDOW NR 2 CD, RT SIDE HAD IMPACT DAMAGE. UPON REMOVAL, EXTENT OF DAMAGE WAS ASSESSED AS CRITICAL.  PART HANDED OVER TO TECHNICAL SERVICE.
